Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14703

Day 36: A new side effect appears!

KAZ2Y5

149 views

Last night I noticed that I have a few very dry, very rough patches on my left arm from the armpit area to halfway to my elbow. You can't see them yet, but you can feel them. I'm going to moisturize intensely, as it's likely the beginning of a rash/eczema or something. My derm mentioned it might happen so I'm not worried.

Other side effects and acne status are the same. Dry skin/lips, and minor breakouts every couple of days.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×